# SDR CALA9801137

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 3 FLAP LEADING EDGE PANEL CRACKED AND CORRODED AT XFLS 283.  THE CORROSION WAS REMOVED AND THE AREA WAS REPAIRED IAW SRM 51-30-2 AND 51-70-2.
